MAUDE Adverse Event Report: ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM

ARTHREX, INC. 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Model Number 4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device is sharp-edged at the distal end.The problem was noticed by reprocessing.There was no harm for patient, operator or third party reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is sharp-edged at the distal end.The reported event was confirmed as the evaluation revealed that the wedge on the distal end protrudes slightly.This is typically caused by a large number of heating and cooling cycles, the wedge can move slightly at the distal end and thus protrude, causing the mentioned "sharp-edgedness".The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19574888
Report Number1220246-2024-06272
Device Sequence Number20949985
Product Code GCJ
UDI-Device Identifier00888867029729
UDI-Public00888867029729
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K941541
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K LAPAROSCOPE, 30 DEG, 10 X 330MM
Device Catalogue NumberAR-3351-1030
Device Lot Number11756763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown